# SDR DXTA2013031505317

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 6,215 hours, 4,805 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 4376
- Condition: Failed
- Location: Brake Sys
- Part time: 977 hours, 714 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LOW BRAKE PRESSURE ANNUNICATOR CAME ON.  I RESET THE "PWR BRKS" CB IAW THE CHECKLIST. WE ATTEMPTED TO TAXI, BRAKE PEDALS WENT TO THE FLOOR.  RED EMERGENCY HANDLE WAS PULLED TO STOP THE ACFT.  . TROUBLESHOT TO AND REPLACED POWER BRAKE SYS HYD PUMP ASSY MOTOR AND COUPLING WITH A REPAIRED MOTOR AND NEW COUPLING. OPS CHECKED GOOD. BLED BRAKE SYS AND SERVICED EMERG GEAR/BRAKE BOTTLE TO FULL.  TAXI CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  WORK ACCOMPLISHED IAW MM 32-44-20, 32-44-00, 12-13-01.
